Mathematical Notes

, Volume 98, Issue 1–2, pp 189–190 | Cite as

On the coefficients of Fourier series convergent in L

Short Communications
  • 82 Downloads

Keywords

Fourier cosine series sequence of natural numbers uniform boundedness of sums 

References

  1. 1.
    G. A. Fomin, Mat. Sb. 110 (2), 251 (1979) [Math. USSR-Sb. 38, 231 (1981)].MathSciNetGoogle Scholar
  2. 2.
    A. S. Belov and S. A. Telyakovskii, Mat. Sb. 198 (6), 25 (2007) [Sb.Math. 198 (6), 777 (2007)].MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations